# SDR NACA20090012

- Difficulty date: March 10, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684642
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD ATTACH INTERCOSTAL STA 294 STR 7L.  REPLACED INTERCOSTAL IAW B-737 SRM 51-10-01, SEC 7.  FASTENERS INSTALLED IAW 51-30-02, INSTALLED INTERCOSTAL IAW KEL-NAC-09-0002-08B AND DRAWING 65C38823.
